# SDR 96ZZZM391

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Fs 106.8
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND VERTICAL WEB ATTACHED TO FRONT SPAR FSS 106.8 CRACKED AT 3 PLACES, SEEN THROUGH ACCESS PANEL 6402.  RENIVED FASTENERS PER SRM 51-30-2.  STOP DRILLED CRACKS PER SRM 51-10-1.  INSTALLED WEB REPAIR PER SRM 51-10-1.  INSTALLED WEB REPAIR PER SRM 51-40-2.  (M)
